# SDR CA090408009

- Difficulty date: April 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Ayres S2R-T65
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF PILOT REPORTED HE COULD ONLY GET A MAXIMUM OF 1600 TO 1800 POUNDS OF TORQUE WHEREAS 3200 SHOULD HAVE BEEN ACHEIVED. THE LOAD OF FERTILIZER HAD TO BE DUMPED TO BE ABLE TO MAINTAIN FLIGHT. THE PILOT RETURNED TO THE STRIP WHERE HE LANDED SAFELY. SUBSEQUENT GROUND RUNS REPLICATED THE PROBLEM. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON THE FUEL CONTROL. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
